General Letters in Mathematics

Volume 6 - Issue 1 (1) | PP: 1 - 9 Language : English
DOI : https://doi.org/10.31559/glm2019.6.1.1
534
54

A New Approach to Rough Vector Spaces

Shahad T.Almohammadi ,
Cenap ¨Ozel
Received Date Revised Date Accepted Date Publication Date
13/1/2019 31/1/2019 10/2/2019 9/6/2019
Abstract
In this article, we will introduce the concept of rough vector spaces using upper approximation, and some algebraic results will be proven. Additionally, this concept will be combined with the concept of topological space.


How To Cite This Article
T.Almohammadi , S. & , C. ¨. (2019). A New Approach to Rough Vector Spaces . General Letters in Mathematics, 6 (1), 1-9, 10.31559/glm2019.6.1.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.